English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Regularized inner products and errors of modularity

MPS-Authors
/persons/resource/persons235006

Bringmann,  Kathrin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235154

Diamantis,  Nikolaos
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235196

Ehlen,  Stephan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K., Diamantis, N., & Ehlen, S. (2017). Regularized inner products and errors of modularity. International Mathematics Research Notices, 2017(24), 7420-7458. doi:10.1093/imrn/rnw225.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0C4E-9
Abstract
There is no abstract available